# SDR REXA2012100301381

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N8613E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 22,986 hours, 20,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR DIRECTIONAL ORANGE LIGHT INOP EMERGENCY LIGHT NR 1 FLOOR.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHT IAW AMM 33-51-01.  OPS CHECKS GOOD, GOOD FOR SERVICE.
